# SDR IPXA2016042102416

- Difficulty date: March 18, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AJC7027161
- Condition: Cracked
- Location: Bs 2140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, FRAME CRACKED IN 316 COMPARTMENT CEILING, BS 2140.  REPAIRED FRAME IAW SRM 53-70-07 REPAIR 1, FIG. 201.
